# SDR ZZDA2007232

- Difficulty date: June 8, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 946-954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STA 946 AND 954 AND BETWEEN STR 30R - 29R IS CORRODED AND CRACKED.  INSTALLED NEW INTERCOSTAL BETWEEN STA 946 TO STA 954 AND STR 30R AND 29R IAW B717 SRM 54-41-02 AND SRM 51-41-05.
